# SDR 234TR0002

- Difficulty date: July 15, 2003
- Submitted: July 20, 2003
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,205 hours, 33,447 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Receiver
- Part number: 6223255005
- Condition: Unreliable
- Location: Vor System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH VOR RECEIVERS ARE ERRATIC AND UNRELIABLE.  REMOVED AND REPLACED BOTH RECEIVERS. OPS CHECKS GOOD PER MM 34-31-41.
